# SDR VNAA9608006

- Difficulty date: August 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N430JS
- Make and model: Dorner DO328100
- Aircraft serial: 3044
- Engine: Pwa PW119B
- Propeller: Hartzl HDE6C3B
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 325310
- Condition: Defective
- Location: Lt Cabin
- Stage of operation: CR
- Nature of condition: B, H
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANT SMELLED ELECTRICAL ODOR IN MIDDLE OF THE CABIN.  NOTIFIED CAPTAIN, DETERMINED PROBLEM TO BE LT CABIN LIGHTS.  TURNED OFF THE LH LIGHTS AND THE ODOR STARTED TO DEMINISH.  CREW ELECTED TO DIVERT TO PIT.  AIRCRAFT LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AIRCRAFT AND FOUND NR 7 LT BALLAST UNIT DEFECTIVE.  REPLACED BALLAST UNIT IN ACCORDANCE WITH DORNIER MAINTENANCE MANUAL 33-21-21.  OPERATIONAL CHECK GOOD AND AIRCRAFT RETURNED TO SERVICE.
